Header

UZH-Logo

Maintenance Infos

Nonautonomous parabolic equations involving measures


Amann, H (2005). Nonautonomous parabolic equations involving measures. Journal of Mathematical Sciences (New York), 130(4):4780-4802.

Abstract

In the first part of this paper, we study abstract parabolic evolution equations involving Banach space-valued measures. These results are applied in the second part to second-order parabolic systems under minimal regularity hypotheses on the coefficients.

Abstract

In the first part of this paper, we study abstract parabolic evolution equations involving Banach space-valued measures. These results are applied in the second part to second-order parabolic systems under minimal regularity hypotheses on the coefficients.

Statistics

Citations

Altmetrics

Downloads

27 downloads since deposited on 29 Nov 2010
4 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2005
Deposited On:29 Nov 2010 16:26
Last Modified:06 Dec 2017 20:48
Publisher:Springer
ISSN:1072-3374
Additional Information:The original publication is available at www.springerlink.com
Publisher DOI:https://doi.org/10.1007/s10958-005-0376-8
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2065496
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1159.35386

Download

Download PDF  'Nonautonomous parabolic equations involving measures'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 376kB
View at publisher